| Catalog Number |
01.25.015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after the primary, the patient came in reporting pain and the cause of pain is unknown.The surgeon revised the dm liner with an offset liner, and revised the cocr head with a biolox head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 july 2024.Lot 133979c: (b)(4) items manufactured and released on 23-jan-2019.Expiration date: 2024-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant revised.Batch review performed on 31 july 2024 on liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot.2100181.Lot 2100181: (b)(4) items manufactured and released on 17-march-2021.Expiration date: 2026-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.